RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Avdeeva Mariya Olegovna

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:1315
Abstract pages:1720
Full texts:455
References:229
Candidate of physico-mathematical sciences (2003)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 9.04.1969
Fax: +7 (4212) 324676
E-mail:
Keywords: analytic number theory, geometry of numbers, lattices, relative minima.
UDC: 511.334, 515.178, 511.36, 511.37

Subject:

Analysis of Euclid's algorithm.

   
Main publications:
  1. M. O. Avdeeva, “O nizhnikh otsenkakh kolichestva lokalnykh minimumov tselochislennykh reshetok”, Fundamentalnaya i prikladnaya matematika, 11:6 (2005), 9–14  mathnet  mathscinet

http://www.mathnet.ru/eng/person13406
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/725699

Publications in Math-Net.Ru
1. The Somos-6 sequences of rank 3
M. O. Avdeeva
Dal'nevost. Mat. Zh., 18:1 (2018),  3–8
2. Hyperelliptic system of sequences and functions
M. O. Avdeeva, V. A. Bykovskii
Dal'nevost. Mat. Zh., 16:2 (2016),  115–122
3. Upper and Lower Bounds for the Voronoi–Minkowski constant
M. O. Avdeeva, V. A. Bykovskii
Mat. Zametki, 87:4 (2010),  483–491
4. Refinement of Vahlen's Theorem for Minkowski Bases of Three-Dimensional Lattices
M. O. Avdeeva, V. A. Bykovskii
Mat. Zametki, 79:2 (2006),  163–168
5. The lower bound for the number of local minima of integral lattices
M. O. Avdeeva
Fundam. Prikl. Mat., 11:6 (2005),  9–14
6. On the Statistics of Partial Quotients of Finite Continued Fractions
M. O. Avdeeva
Funktsional. Anal. i Prilozhen., 38:2 (2004),  1–11
7. An analogue of Vahlen's theorem for simultaneous approximations of a pair of numbers
M. O. Avdeeva, V. A. Bykovskii
Mat. Sb., 194:7 (2003),  3–14
8. About the Vahlen theorem analog for three-dimensional lattices
M. O. Avdeeva
Dal'nevost. Mat. Zh., 2:2 (2001),  69–73

Presentations in Math-Net.Ru
1. Об алгебраических свойствах последовательностей Сомоса
M. O. Avdeeva
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018